MathSciNet Relay Station
MathSciNet bibliographic data
MR566593 (81d:60030) 60F05
Hahn, Marjorie G.; Klass, Michael J. Matrix normalization of sums of random vectors in the domain of attraction of the multivariate normal. Ann. Probab. 8 (1980), no. 2, 262–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement